# SDR 95FDEA01753

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 740 WING TERMINAL FITTING ON FUSELAGE, BORE IS CORRODED.  REMOVED CORROSION BY BORING HOLE TO 3500 PER SRM 57-10-7 PAGE 3, MADE SLEEVE PER SRM 57-10-7 PART 9 AND 10.  INSTALLED TERMINAL SLEEVE PER SRM 51-10-1.
